Vol. 1, No. 3, 2007

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
L$\mskip1mu _{\infty}$ structures on mapping cones

Domenico Fiorenza and Marco Manetti

Vol. 1 (2007), No. 3, 301–330
Abstract

We show that the mapping cone of a morphism of differential graded Lie algebras, χ: L M, can be canonically endowed with an L-algebra structure which at the same time lifts the Lie algebra structure on L and the usual differential on the mapping cone. Moreover, this structure is unique up to isomorphisms of L-algebras.

Keywords
differential graded Lie algebra, symmetric coalgebra, $L_{\infty}$-algebra, functor of Artin ring
Mathematical Subject Classification 2000
Primary: 17B70
Secondary: 13D10
Milestones
Received: 3 April 2007
Revised: 7 August 2007
Accepted: 5 September 2007
Published: 1 August 2007
Authors
Domenico Fiorenza
Dipartimento di Matematica “Guido Castelnuovo”
Università di Roma “La Sapienza”
Piazzale Aldo Moro 5
I-00185 Roma
Italy
http://www.mat.uniroma1.it/\~{}fiorenza/
Marco Manetti
Dipartimento di Matematica “Guido Castelnuovo”
Università di Roma “La Sapienza”
Piazzale Aldo Moro 5
I-00185 Roma
Italy
http://www.mat.uniroma1.it/people/manetti/